# SDR ASOA04503

- Difficulty date: July 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Apu Bay
- Part time: 7,149 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM MYR, THE CREW RECEIVED AND AUXILIARY POWER UNIT FAULT, SHUTDOWN, MESSAGE WITH THE NR 1 GENERATOR DEFERRED.  AN EMEGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT.  OPS AND LEAK CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
